# SDR UIEA2018011900091

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,166 hours, 14,440 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE LT OIL FILTER ADVISORY MESSAGE APPEARED FOR ONE MINUTE.  THEN IT CONVERTED INTO A STATUS MESSAGE. TEMP IN CVG AT ENGINE START WAS -14C 7 DEG 7. IAW AMM 71-00-00, CONFIG 3, PAGE 271.  ENGINE OPS NORMAL. AIRCRAFT OK FOR SERVICE.
